# SDR UF6A960206

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- Engine: Pwa PW126A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Lp Bld Tap Clamp
- Part number: 1071590200
- Condition: Dislodged
- Location: Lt Engine
- Part time: 8,625 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SBN - FLT NR 5756 - LEFT ENGINE WILL NOT MAKE SCHEDULED TORQUE/EXCEEDS ITT LIMITS FOR TAKEOFF POWER AND ENGINE NH EXCEEDS LIMITS.  MAINTENANCE FOUND NR 1 LP BLEED TAP CLAMP DISLODGED.  REPLACED GASKET, INSULATION MUFF AND RESECURED CLAMP ON NR 1 BLEED TAP.  ALL ENGINE RUNS CHECK GOOD.  (M)
